Probabilistic algorithms for computing resolvent representations of regulardifferential ideals

Thomas Cluzeau 1 Evelyne Hubert
1 DMI
XLIM - XLIM
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00333270
Contributor : Yolande Vieceli <>
Submitted on : Wednesday, October 22, 2008 - 7:12:59 PM
Last modification on : Thursday, January 11, 2018 - 6:26:18 AM

Identifiers

  • HAL Id : hal-00333270, version 1

Collections

Citation

Thomas Cluzeau, Evelyne Hubert. Probabilistic algorithms for computing resolvent representations of regulardifferential ideals. Applicable Algebra in Engineering, Communication and Computing, Springer Verlag, 2008, 19 (5), pp.365-392. ⟨hal-00333270⟩

Share

Metrics

Record views

118